A class of nonlocal parabolic problems occurring in statistical mechanics
Colloquium Mathematicae (1993)
- Volume: 66, Issue: 1, page 131-145
- ISSN: 0010-1354
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.
- [2] H. Amann, Nonhomogeneous linear and quasilinear elliptic and parabolic boundary value problems, preprint, 1993, 119 pp.
- [3] P. Biler, Existence and asymptotics of solutions for a parabolic-elliptic system with nonlinear no-flux boundary conditions, Nonlinear Anal. 19 (1992), 1121-1136. Zbl0781.35025
- [4] P. Biler, W. Hebisch and T. Nadzieja, The Debye system: existence and large time behavior of solutions, Mathematical Institute, University of Wrocław, Report no 23 (1992), 24 pp. Zbl0814.35054
- [5] P. Biler, D. Hilhorst and T. Nadzieja, Existence and nonexistence of solutions for a model of gravitational interaction of particles, I, II, to appear. Zbl0832.35015
- [6] R. Dautray and J.-L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, Springer, Berlin, 1990. Zbl0683.35001
- [7] H. Gajewski and K. Gröger, On the basic equations for carrier transport in semiconductors, J. Math. Anal. Appl. 113 (1986), 12-35. Zbl0642.35038
- [8] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed., Springer, Berlin, 1983. Zbl0562.35001
- [9] L. V. Kantorovich and G. P. Akilov, Functional Analysis, 2nd ed., Pergamon Press, Oxford, 1982. Zbl0484.46003
- [10] A. Krzywicki and T. Nadzieja, Some results concerning the Poisson-Boltzmann equation, Zastos. Mat. 21 (1991), 265-272. Zbl0756.35029
- [11] A. Krzywicki and T. Nadzieja, A nonstationary problem in the theory of electrolytes, Quart. Appl. Math. 50 (1992), 105-107. Zbl0754.35142
- [12] A. Krzywicki and T. Nadzieja, A note on the Poisson-Boltzmann equation, Zastos. Mat. 21 (1993), 591-595. Zbl0780.35033
- [13] O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, 1988.
- [14] J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1968.
- [15] G. Wolansky, On steady distributions of self-attracting clusters under friction and fluctuations, Arch. Rational Mech. Anal. 119 (1992), 355-391. Zbl0774.76069
Citations in EuDML Documents
top- Piotr Biler, Wojbor Woyczyński, Nonlocal quadratic evolution problems
- Benoît Perthame, PDE models for chemotactic movements: Parabolic, hyperbolic and kinetic
- Piotr Biler, Existence and nonexistence of solutions for a model of gravitational interaction of particles, III
- Piotr Biler, Tadeusz Nadzieja, Existence and nonexistence of solutions for a model of gravitational interaction of particles, I
- Tadeusz Nadzieja, A model of a radially symmetric cloud of self-attracting particles
- Andrzej Krzywicki, Tadeusz Nadzieja, Nonlocal elliptic problems
- Andrzej Raczyński, On a nonlocal elliptic problem
- Piotr Biler, Growth and accretion of mass in an astrophysical model